Pain management · 2021
Iatrogenic Cushing syndrome following lumbar medial branch block in a patient with HIV on ritonavir and darunavir.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mohan Abhinav, Tijmes Steven, Cohen Jackson, Sherman Elizabeth M, Eckardt Paula
Аннотация
We present a case report of a 62-year old female with HIV and chronic facetogenic back pain who underwent bilateral L3-L4 and L4-L5 medial branch nerve blocks using triamcinolone acetonide 80 mg. 2 weeks later she presented to the emergency department with acute anxiety/depression and was discharged with psychiatric follow-up. 2 weeks after this she presented to the outpatient HIV clinic with persistent uncontrolled depression alongside classic cushingoid features (e.g., buffalo hump, moon facies). She was diagnosed with iatrogenic Cushing syndrome caused by a drug-drug interaction between triamcinolone and ritonavir, a protease inhibitor and a CYP3A4 enzyme inhibitor. While the literature describes the interaction of ritonavir with intra-articular/intranasal/epidural triamcinolone, this is the first documented occurrence following a nerve block procedure. Symptoms resolved within 6 months alongside discontinuation of protease inhibitor therapy.